# SDR QMLA2022101320068

- Difficulty date: October 10, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N224AM
- Make and model: Bell 407
- Aircraft serial: 54070
- Aircraft time: 4,060 hours, 12,403 cycles
- Engine: Allsn 250C47B
- Engine time: 7,875 hours, 13,839 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23073353
- Part serial: FF416455
- Condition: Faulted
- Location: Engine
- Part time: 2,465 hours, 6,180 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HIGH/ ERRATIC MGT AND TQ IN FLIGHT WHEN INITIATING A CLIMB
